# SDR AALA202402128976

- Difficulty date: December 18, 2023
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 73,863 hours, 34,370 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311275220200
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME HOLE #5 AT DOOR STOP #7 DOUBLE JOGGLE AREA AT FR 16 AND S5R. REPAIRED FRAME PER EA 350313.
